# SDR SWAA2013060416753

- Difficulty date: May 21, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 57,203 hours, 46,336 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN CRACKED AT THE HANDLE CUTOUT, AFT UPPER CORNER.  REPAIRED SKIN IAW SRM.
